# SDR GLBA2002047

- Difficulty date: April 7, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 19,599 hours, 22,810 cycles
- System (JASC): 3400 · Navigation System
- Part: Altimeter
- Condition: Inaccurate
- Location: #1
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

CAPTAINS ALTIMETER INDICATION OFF, REPLACED ALTIMETER OPS CHECKED SYSTEM SATISFACTORY
